# SDR AALA951416

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: CR3
- Condition: Defective
- Location: Heat Sink
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

SWF - FLT NR 0428 - EN ROUTE ORD-ALB - DURING CRUISE, EMERGENCY DC BUS FAIL INDICATION ON MULTI FUNCTION DISPLAY UNIT. AIRCRAFT DIVERTED TO SWF AND LANDED WITHOUT INCIDENT.  REPLACED CR3 BLOCKING DIODE ON HEAT SINK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
